Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Dimension of a minimal nilpotent orbit

Author: Weiqiang Wang
Journal: Proc. Amer. Math. Soc. 127 (1999), 935-936
MSC (1991): Primary 22E10; Secondary 17B20
MathSciNet review: 1610801
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that the dimension of the minimal nilpotent coadjoint orbit for a complex simple Lie algebra is equal to twice the dual Coxeter number minus two.

References [Enhancements On Off] (What's this?)

  • [CM] David H. Collingwood and William M. McGovern, Nilpotent orbits in semisimple Lie algebras, Van Nostrand Reinhold Mathematics Series, Van Nostrand Reinhold Co., New York, 1993. MR 1251060
  • [K] Victor G. Kac, Infinite-dimensional Lie algebras, 3rd ed., Cambridge University Press, Cambridge, 1990. MR 1104219
  • [KW] Victor Kac and Weiqiang Wang, Vertex operator superalgebras and their representations, Mathematical aspects of conformal and topological field theories and quantum groups (South Hadley, MA, 1992) Contemp. Math., vol. 175, Amer. Math. Soc., Providence, RI, 1994, pp. 161–191. MR 1302018, 10.1090/conm/175/01843
  • [W] W. Wang, Representations of vertex operator algebras and superalgebras, Massachusetts Institute of Technology Ph.D. thesis, 1995.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 22E10, 17B20

Retrieve articles in all journals with MSC (1991): 22E10, 17B20

Additional Information

Weiqiang Wang
Affiliation: Max-Planck Institut für Mathematik, 53225 Bonn, Germany
Address at time of publication: Department of Mathematics, Yale University, New Haven, Connecticut 06520

Received by editor(s): July 7, 1997
Communicated by: Roe Goodman
Article copyright: © Copyright 1999 American Mathematical Society